# SDR DL72S951646

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, COMPLIED WITH SCHEDULED PERMANENT REPAIR TO RT MLG UPLOCK ATTACH FRAME AT FS 910.  INSTALLED REPAIRS PER MM 53-11-0 PG 814.
